# SDR SWAA2018040320903

- Difficulty date: March 26, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 69,145 hours, 40,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8316
- Condition: Corroded
- Location: Bs 277-300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREASE BEAM TAPERED STRAP CORRODED BETWEEN BS 277 TO 300.   R & R THE STRAP IAW DWG.
